By Topic

The generalized spherical homeomorphism theorem for digital images

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
L. Abrams ; Dept. of Math., George Washington Univ., DC, USA ; D. E. Fishkind ; C. E. Priebe

The spherical homeomorphism conjecture, proposed by Shattuck and Leahy in 2001, serves as the backbone of their algorithm to correct the topology of magnetic resonance images of the human cerebral cortex. Using a canonical image-thickening technique and the authors' previously proven "spherical homeomorphism theorem for surfaces," we formulate and prove a spherical homeomorphism theorem which is valid for all digital images when utilizing the (26,6)-connectivity rule.

Published in:

IEEE Transactions on Medical Imaging  (Volume:23 ,  Issue: 5 )